# SDR 96ZZZX1076

- Difficulty date: February 20, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Paradigm Aerospace Corporation, repair station GS1R177K
- Aircraft: N230GN
- Make and model: Bell 230
- Aircraft serial: 23034
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Part number: 222336001123
- Condition: Leaking
- Location: Nlg
- Part time: 38 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NLG STRUT LEAKING.  REPLACED WTIH NEW FIXTURE.
